Authors: Accardi, Luigi
Dragović, Branko 
Katanaev, M. O.
Khrennikov, Andrei Yu
Kozlov, Valeriy
Kozyrev, Sergei
Murtagh, Fionn
Ohya, Masanoroy
Varadarajan, V. S.
Vladimirov, Vasilii
Title: Igor V. Volovich
Journal: P-Adic Numbers, Ultrametric Analysis, and Applications
Volume: 4
Issue: 1
Issue Date: 1-Jan-2012
ISSN: 2070-0466
DOI: 10.1134/S2070046612010013
© 2012, Pleiades Publishing, Ltd. We present a brief review of the scientific work and achievements of Igor V. Volovich on the occasion of his 65th birthday.
Keywords: I. V. Volovich | mathematical physics | mathematics | theoretical physics

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.